# SDR 2006FA0000908

- Difficulty date: August 17, 2006
- Submitted: September 18, 2006
- Operation: General aviation
- Aircraft: N515EK
- Make and model: Beech B36TC
- Aircraft serial: EA440
- Engine: Cont GTSIO520*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Switch
- Part number: MS250261
- Condition: Fouled
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND ELECTRICALLY UPON APPROACH TO RFD.  MANUAL EXTENSION OPERATIONS NORMAL.  TROUBLESHOT LANDING GEAR ELECTRICAL SYS.  FOUND S45 LANDING GEAR ACTUATOR DYNAMIC BRAKE DOWNLIMIT SWITCH OIL SOAKED AND FOULED BY LINT, FUZZ, ETC.  CLEANED DOWNLIMIT SWITCH AS REQUIRED AND CYCLED LANDING GEAR ELECTRICALLY; OPERATION NORMAL.  SUSPECT OIL AND LINT BLOCKING FULL SWITCH TRAVEL AND/OR CAUSING HIGH RESISTANCE IN S45 SWITCH.  DYNAMIC BRAKE LIMIT SWITCHES SHOULD BE INSPECTED CLOSELY AND CLEANED IF REQUIRED EACH 100 HR OR ANNUAL INSPECTION.  THIS AREA CAN BE PRONE TO ATTRACTING DIRT AND UPHOLSTERY (FUZZ).  (K)
